zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Outer Minkowski content for some classes of closed sets. (English) Zbl 1152.28005
Summary: We find conditions ensuring the existence of the outer Minkowski content for $d$-dimensional closed sets in ${\Bbb{R}^d}$, in connection with regularity properties of their boundaries. Moreover, we provide a class of sets (including all sufficiently regular sets) stable under finite unions for which the outer Minkowski content exists. It follows, in particular, that finite unions of sets with Lipschitz boundary and a type of sets with positive reach belong to this class.

28A75Length, area, volume, other geometric measure theory
49Q15Geometric measure and integration theory, integral and normal currents (optimization)
Full Text: DOI
[1] Ambrosio, L., Capasso, V., Villa, E.: On the approximation of geometric densities of random closed sets. Available at http://cvgmt.sns.it (2006, preprint) · Zbl 1253.60007
[2] Ambrosio, L., Dancer, N.: Calculus of variations and partial differential equations: topics on geometrical evolution problems and degree theory. In: Buttazzo, G., Marino, A., Murthy, M.K.V., (eds.) Springer, Berlin (2000)
[3] Ambrosio L., Fusco N., Pallara D.: Functions of Bounded Variation and Free Discontinuity Problems. Clarendon Press, Oxford (2000) · Zbl 0957.49001
[4] Aubin J.P.: Mutational equations in metric spaces. Set-Valued Anal. 1, 3--46 (1993) · Zbl 0784.34015 · doi:10.1007/BF01039289
[5] Capasso V., Villa E.: On mean densities of inhomogeneous geometric processes arising in material science and medicine. Image Anal. Stereol. 26, 23--36 (2007) · Zbl 1154.60304
[6] Colesanti A., Hug D.: Hessian measures of semi-convex functions and applications to support measures of convex bodies. Manuscripta Math. 101, 209--238 (2000) · Zbl 0973.52003 · doi:10.1007/s002290050015
[7] Federer H.: Curvature measures. Trans. Am. Math. Soc. 93, 418--491 (1959) · Zbl 0089.38402 · doi:10.1090/S0002-9947-1959-0110078-1
[8] Federer H.: Geometric Measure Theory. Springer, Berlin (1969) · Zbl 0176.00801
[9] Hug D., Last G., Weil W.: A local Steiner-type formula for general closed sets and applications. Math. Z. 246, 237--272 (2004) · Zbl 1059.53061 · doi:10.1007/s00209-003-0597-9
[10] Kiderlen M., Rataj J.: On infinitesimal increase of volumes of morphological transforms. Mathematika 53, 103--127 (2006) · Zbl 1117.28002 · doi:10.1112/S002557930000005X
[11] Lorenz T.: Set-valued maps for image segmentation. Comput. Vis. Sci. 4, 41--57 (2001) · Zbl 0995.68177 · doi:10.1007/s007910100056
[12] Rataj J.: On boundaries of unions of sets with positive reach. Beiträge Algebra Geom. 46, 397--404 (2005) · Zbl 1097.53050
[13] Schneider R.: Curvature measures of convex bodies. Ann. Mat. Pura e Appl. 116, 101--134 (1978) · Zbl 0389.52006 · doi:10.1007/BF02413869
[14] Sokolowski, J., Zolesio, J.P.: Introduction to shape optimization. Shape sensitivity analysis. Springer Series in Computational Mathematics, 16, Springer, Berlin (1992) · Zbl 0761.73003
[15] Stoyan D., Kendall W.S., Mecke J.: Stochastic Geometry and its Application. Wiley, Chichester (1995) · Zbl 0838.60002
[16] Zähle M.: Integral and current representation of Federer’s curvature measures. Arch. Math. 46, 557--567 (1986) · Zbl 0598.53058 · doi:10.1007/BF01195026